# SDR LNX2005F00001

- Difficulty date: November 8, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Frchld SA227CC
- Aircraft serial: AC721B
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31025404
- Part serial: 1492
- Condition: Unknown
- Location: Right
- Part time: 19,981 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS ON TAKEOFF ROLL FOR DEPARTURE.  THE CREW WAS UNABLE TO ACHIEVE TARGET TORQUE ON THE RT ENGINE AND ABORTED THE ROLL.  CAUSE OF LOW TORQUE COULD NOT BE ISOLATED TO AN EXTERNAL CAUSE AND THE ENGINE WAS REMOVED AND SENT TO THE VENDOR FOR EVALUATION.  ADDITIONAL DATA WILL BE AVAILABLE AND SUBMITTED FOLLOWING TEARDOWN INSP.  (K)
